# SDR UALA2012102306063

- Difficulty date: October 22, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 41,092 hours, 15,980 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Not Seated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTS NR 1 ENGINE APPEARS TO HAVE OIL DRIP.  FOUND OIL DRIP FROM OIL TANK SCUPPER DRAIN.  FOUND PACKING ON OIL CAP PARTIALLY UNSEATED.  SECURED PACKING AND CLOSED OIL TANK CAP.  CLOSED FAN COWL PER MM 71-13-00-410-010.  CLEANED COWLING.
